No Cover Image

Journal article 9 views 5 downloads

Gamma-Bazilevič Functions / Derek, Thomas

Mathematics, Volume: 8, Issue: 2, Start page: 175

Swansea University Author: Derek, Thomas

  • 53799.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution License (CC-BY).

    Download (259.86KB)

Check full text

DOI (Published version): 10.3390/math8020175

Published in: Mathematics
ISSN: 2227-7390
Published: MDPI AG 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa53799
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: univalent; Bazilevič functions; coefficients
Issue: 2
Start Page: 175